Doctor insights on:
Took Plan B No Period
Plan B: Plan b may can cause you to delay your period. You may want to see your obgyn or primary care provider who can do an in depth menstrual history and, if needed, a physical exam to determine if further work-up is needed. It also depends on how long it has been since you took the plan b. Most likely, your menses will come, but it might be reassuring to you to get your doctor's opinion. ...Read more
Pregnancy: Plan b is not full proof and has a strict timeline in relation to time of unprotected sex. Pregnancy tests are not 100% accurate and can be negative if tested to early as most detect a hormone in the urine which may have not reached detectable levels if tested before 7-10 days post conception, for most home pregnancy kits. I would suggest retesting to be sure. ...Read more
Took plan b. No period for almost 2 months. Negative pregnancy test. White odorless discharge. No symptoms just bloating. Any answers please?
Not if your period: If this was your actual period and not just spotting, then you are not pregnant. ...Read more
Had my period for 6 days normal time took Plan B before period and now i'm spotting for 3 days why?
I took plan b. my period started yesterday but I have only had brown discharge. I am experiencing all normal PMS. Is this normal?
Likely normal: Brown d/c is usually old blood being cleaned from the uterus. PMS type symptoms may accompany menses. Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. ...Read more
- Talk to a doctor live online for free
- Took plan b still no period
- Took plan b but no period
- Took plan b and still no period
- Ask a doctor a question free online
- Plan b cramps no period
- I took plan b and my period is late
- I took plan b and got my period early
- Took plan b during period
- Talk to a gynecologist online for free